Equivariant connected sums of compact self-dual manifolds.
Mathematische Annalen, Tome 301 (1995) no. 4, pp. 717-750
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
self-dual conformal structures, self-dual manifolds, connected sums of complex projective planes
@article{MAN_1995__301_4_165316,
author = {Henrik Petersen and Yat Sun Poon},
title = {Equivariant connected sums of compact self-dual manifolds.},
journal = {Mathematische Annalen},
pages = {717--750},
year = {1995},
volume = {301},
number = {4},
zbl = {0820.53021},
url = {http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165316/}
}
Henrik Petersen; Yat Sun Poon. Equivariant connected sums of compact self-dual manifolds.. Mathematische Annalen, Tome 301 (1995) no. 4, pp. 717-750. http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165316/